# SDR USAA2013032700009

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR DOUBLER AT FR16 BETWEEN LBL 25 TO LBL 36.  REPLACED FLOOR DOUBLER AT FR16 BETWEEN LBL 25 TO LBL 36 IAW EMBRAER 190 SRM II 51-23-04, 51-23-05, 51-23-06, 51-41-01, 51-41-02 & 51-43-02.
